Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC HU-FRIEDY; SCALER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HU-FRIEDY MFG. CO. LLC HU-FRIEDY; SCALER
Model Number
SCNEVI4XE2
Medical Device Problem Code
Sharp Edges (4013)
Health Effect - Clinical Code
Laceration(s) (1946)
Date of Event
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device was not returned.Lot number was not provided.
Event or Problem Description
User reported that there was a piece of metal sticking out of the scaler handle.Metal poked through user's gloves.
New Search
Submit an Adverse Event Report
Brand Name
HU-FRIEDY
Common Device Name
SCALER
Manufacturer
(Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer
(Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n rockwell st.
chicago, IL 60618
8472574500
MDR Report Key
23933703
Report Number
1416605-2025-00009
Device Sequence Number
5609665
Product Code
EMN
UDI-Device Identifier
10889950127237
UDI-Public
(01)10889950127237
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/31/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Other
Device Model Number
SCNEVI4XE2
Device Catalogue Number
SCNEVI4XE2
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/04/2025
Initial Report FDA Received Date
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female